# SDR IPXA2023031791957

- Difficulty date: March 9, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 32,805 hours, 19,703 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Skin Panel
- Part number: 311N51932
- Part serial: NA
- Condition: Corroded
- Location: #1eng Pylon I/B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1#1 ENG INBD PYLON PANEL 433GR LOWER INTERIOR RIM EDGE HAS CORROSIONWORK ACCOMPLISHED PER UPS RCD 273226, VT MAE EA 757-5450-27-A3164 REV-
